# SDR MASA200600577

- Difficulty date: February 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,645 hours, 9,824 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Ground Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7011 CLT -  INBOARD GROUND SPOILER FAULT STATUS MESSAGE.  SYSTEM WAS RESET.  OP'S CHECK GOOD.
